Nonlinear bidirectional beam propagation method based on scattering operators for periodic microstructured waveguides

Year: 2003

Authors: Locatelli A., Modotto D., De Angelis C., Pigozzo F.M., Capobianco A.D.

Autors Affiliation: Dipartimento di Elettronica per l’Automazione, Universita` degli Studi di Brescia, via Branze 38, 25123 Brescia, Italy;
Dipartimento di Ingegneria Elettrica, Gestionale e Meccanica, Universita` degli Studi di Udine, via delle Scienze 208, 33100 Udine, Italy; Dipartimento di Ingegneria dell’Informazione, Universita` degli Studi di Padova, via Gradenigo 6/b, 35131 Padova, Italy

Abstract: Beginning with a recently proposed bidirectional beam propagation method based on scattering operators, we develop an accurate and efficient method for the analysis of periodic microstructured waveguides in a nonlinear regime. This novel numerical tool allows us to describe the role played by losses that are due to diffraction and the effects of the finite size of the beams in nonlinear optical devices with strong lateral confinement of the optical intensity. We demonstrate the effectiveness and the efficiency of our method with numerical examples. (C) 2003 Optical Society of America.


Volume: 20 (8)      Pages from: 1724  to: 1731

KeyWords: Integrated optics
DOI: 10.1364/JOSAB.20.001724

Citations: 20
data from “WEB OF SCIENCE” (of Thomson Reuters) are update at: 2024-05-26
References taken from IsiWeb of Knowledge: (subscribers only)
Connecting to view paper tab on IsiWeb: Click here
Connecting to view citations from IsiWeb: Click here